# SDR UPS03240948

- Difficulty date: June 7, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,411 hours, 29,491 cycles
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C CRACKS ON LT SILL IN NLG WHEEL WELL AT FWD END AND THE 6TH RIVET FROM FWD.  HFEC TO CONFIRM CRACK. CUTOUT MADE AND STOP DRILLED, REPAIRED IAW SRM 51-40-02.
